Home > Research > Researchers > Professor G. Dales > Publications

Professor G. Dales

Emeritus

  1. 2021
  2. E-pub ahead of print

    Factorization in commutative Banach algebras

    Dales, G., Feinstein, J. F. & Pham, H., 1/02/2021, In: Studia Mathematica. 42 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. 2020
  4. Published

    Pointwise approximate identities in Banach function algebras

    Dales, G. & Ulger, A., 13/11/2020, In: Dissertationes Mathematicae (Rozprawy Matematyczne). 557, 74 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Maximal left ideals in Banach algebras

    Cabrera Garcia, M., Dales, H. G. & Rodríguez-Palacios, A., 29/02/2020, In: Bulletin of the London Mathematical Society. 52, 1, p. 1-15 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. 2019
  7. Published

    Lattice homomorphisms in harmonic analysis

    Dales, H. G. & de Jeu, M., 10/08/2019, Positivity and Noncommutative Analysis: Festschrift in Honour of Ben de Pagter on the Occasion of his 65th Birthday. Buskes, G., de Jeu, M., Dodds, P., Schep, A., Sukochev, F., van Neerven, J. & Wickstead, A. (eds.). Springer Birkhäuser, p. 79-129 51 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)peer-review

  8. Published

    Hyper-Stonean envelopes of compact spaces

    Dales, H. G. & Plebanek, G., 2019, In: Studia Mathematica. 246, p. 31-46 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. 2017
  10. Published

    Multi-norms and Banach lattices

    Dales, H. G., Laustsen, N. J., Oikhberg, T. & Troitsky, V. G., 07/2017, In: Dissertationes Mathematicae (Rozprawy Matematyczne). 524, p. 1-115 115 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Norming infinitesimals of large fields

    Dales, H. G., 05/2017, Contemporary Mathematics. Caicado, A., Cummings, J., Koellner, P. & Larson, P. B. (eds.). American Mathematical Society, 28 p. (Contemporary Mathematics; vol. 690).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  12. Published

    Banach spaces of continuous functions as dual spaces

    Dales, H. G., Dashiell, F. K., Lau, A. T-M. & Strauss, D., 11/01/2017, Springer. 274 p. (CMS Books in Mathematics)

    Research output: Book/Report/ProceedingsBook

  13. 2016
  14. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  15. 2015
  16. Published

    Approximate identities in Banach function algebras

    Dales, H. G. & Ulger, A., 2015, In: Studia Mathematica. 226, 2, p. 155-187 33 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1 2 3 4 5 6 7 8 ...10 Next

Back to top